MAUDE Adverse Event Report: Medline Industries, LP - SPT Medline; GEN LAPAROSCOPY PACK

Medline Industries, LP - SPT Medline; GEN LAPAROSCOPY PACK
Catalog Number DYNJ82300D
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
GEN LAPAROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50228848
Report Number1423395-2026-00498
Device Sequence Number10373710
Product Code FDE
UDI-Device Identifier10198459249495
UDI-Public10198459249495
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82300D
Device Lot Number26BMG849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown